Lemsip Max Cold & Flu Lemon - 10 Sachets

Regular price
£4.15
Regular price
£4.69
Sale price
£4.15
Description

Lemsip Max Cold & Flu Lemon - 10 Sachets

Lemsip Max Cold & Flu Lemon is for the symptomatic relief of colds and flu. Lemon flavour.


Paracetamol: analgesic & antipyretic, for relief of headache, sore throat, fever, body aches and pains.

Phenylephrine hydrochloride: decongestant for relief of blocked nose.

Suitable for:

Adults and Children 12 and over.

 Age Restriction

You must be at least 16 years old to purchase this product.

How to use Lemsip Max Cold & Flu Lemon: 

Please read the enclosed leaflet carefully before use.

For oral use.

Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours.

Do not give to children under 12 years, except on medical advice.

Hazards and Cautions

DO NOT EXCEED THE STATED DOSE.

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

If symptoms persist consult your doctor.

DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.

Storage: 
Store below 25ºC in a dry place.

Precautions:

    • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
    • Seek advice before using if you are breastfeeding, pregnant, planning to become pregnant, or suffering from allergies.

    • Keep all medicines out of the reach of children.

 

Active ingredients: 

Paracetamol, Phenylephrine Hydrochloride

Ingredients of Lemsip Max Cold & Flu Lemon: 

Active ingredients: Each sachet contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg.

Also contains: absorbic acid (vitamin C), sucrose and aspartame.

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS